# SDR CALA2019072401229

- Difficulty date: July 22, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N477UA
- Make and model: Airbus A320-232
- Aircraft serial: 1514
- Aircraft time: 57,606 hours, 24,916 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Condition: Missing
- Location: Fuel System
- Stage of operation: UK
- How discovered: O
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

PDA 2 FUEL CAP REPORTED MISSING ON LP 3820243 OFF FLIGHT 2316 EWR-AUS. FUEL CAP PLACED ON CDL 28A . REF L/P  3820243 FOR ITEM FUEL CAP ON CDL.
